If you need an accessible version of this item please contact JSTOR User Support

A Comparison of Two Ants of the Genus Formica

Mary Talbot
Ecology
Vol. 29, No. 3 (Jul., 1948), pp. 316-325
DOI: 10.2307/1930991
Stable URL: http://www.jstor.org/stable/1930991
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Comparison of Two Ants of the Genus Formica
Preview not available

Page Thumbnails

  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325